学习经历:
2001/09 - 2005/06,扬州大学,数学科学学院,学士
2005/09 – 2008/06,扬州大学,数学科学学院,硕士,导师:刘金林
2008/09 – 2011/06,华东师范大学,数学系,博士,导师:刘治国
工作经历:
2011/7-2013/7,扬州大学,数学科学学院,讲师
2013/8-至今,台州学院,电信学院,副教授
主要研究领域:复分析、特殊函数论
主要讲授课程:《微积分》、《线性代数》、《概率论与数理统计》、《复变函数与积分变换》
科研项目:
1、数学天元基金,11226281、算子方法在相关Bernoulli多项式函数方面的应用、2013/01-2013/12、3万元、已结题、主持。
2、扬州大学校创新项目,2012CXJ005、算子方法在一些多项式函数方面的应用、2012/12-2013/11、1万元、已结题、主持。
教学业绩:
指导学生获得校级优秀毕业论文2篇,指导学生获得大学生数学竞赛二等奖2项
代表性论文:
[1] D.-Q. Lu, q-Difference equation and the Cauchy operator identities, J. Math. Anal. Appl. 359 (1) (2009) 265—274.
[2] D.-Q. Lu, Some properties of Bernoulli polynomials and their generalizations, Appl. Math. Lett. 24 (2011), 746—751.
[3] D.-Q. Lu, Additional solutions of a weighted heat equation, Appl. Math. Lett. 24(2011), 1950—1952.
[4] D.-Q. Lu and H. M. Srivastava, Some series identities involving the generalized Apostol type and related polynomials, Compu. Math. Appl. 62(2011), 3591—3602.
[5] Lu Da-qian and Liu Jin-lin, Convexity condition for a class of operator, Chin. Quart. J. of Math, 26(2) (2011), 185-189.
[6] D.-Q. Lu, Generalized Tricomi and Hermite-Tricomi functions, Appl. Math. Comput. 218(2)(2012),5090-5098.
[7] D.-Q. Lu and Q.-M. Luo, Some properties of the generalized Apostol-type polynomials, Boundary Value Problems. 2013 2013:64.
[8] D.-Q. Lu and Q.-M. Luo, Some generalizations of 2D Bernoulli polynomials, J of Inqualities and Applications. 2013 2013:110.
[9] Lu et al.: Some results for Apostol-type polynomials associated with umbral algebra. Advances in Difference Equations 2013 2013:201.
个人荣誉、获奖情况:
校第十一届青年教师教学技能竞赛二等奖、台州学院2018年微课教学比赛二等奖、“校优秀班主任”、“优秀书院导师”、“优秀毕业论文指导教师”等荣誉称号。